# SDR SWAA2024022649976

- Difficulty date: February 7, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB; TRANSVERSE WEB; CENTER BULB SEAL ATTACH BRACKET IS CRACKED AT LOWER FASTENER (MARKED)<[01] REMOVED AND REPLACED LEFT WING DEFLECTION RIB TRANSVERSE WEB CENTER BULB SEAL ATTACH BRACKET P/N 115A2982-9 IAW SRM 51-40-02 AND AIPC 57-50-00-25;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
